# SDR DALA2016020900939

- Difficulty date: February 7, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,475 hours, 45,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL DOOR JAMB CHANNEL, FWD OF GEAR DOOR CRACKED BELOW DOOR SENSOR. REMOVED WHEEL WELL DOOR JAMB CHANNEL. DRILLED UP REPLACEMENT JAMB AND BEGAN INSTALLING WHEEL WELL DOOR JAMB. PERFORMED REPAIR AS PER ERA 543814-14 REV ORIG SECTION II PERMANENT REPAIR.
